The Annals of Statistics

Optimality of Balanced Uniform Repeated Measurements Designs

Joachim Kunert

Full-text: Open access

Abstract

This paper continues the work of Hedayat and Afsarinejad (1978) and of Cheng and Wu (1980) on the optimality of balanced uniform repeated measurements designs. In addition to their well known optimality results over the class of designs which have no pairs of consecutive identical treatments, we compare the balanced uniform designs to all possible designs. Instances are given where they fail and where they succeed in being optimum.

Article information

Source
Ann. Statist., Volume 12, Number 3 (1984), 1006-1017.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346717

Digital Object Identifier
doi:10.1214/aos/1176346717

Mathematical Reviews number (MathSciNet)
MR751288

Zentralblatt MATH identifier
0544.62068

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K10: Block designs 62P10: Applications to biology and medical sciences

Keywords
Linear model universal optimality repeated measurements design balanced uniform repeated measurements design Latin square

Citation

Kunert, Joachim. Optimality of Balanced Uniform Repeated Measurements Designs. Ann. Statist. 12 (1984), no. 3, 1006--1017. doi:10.1214/aos/1176346717. https://projecteuclid.org/euclid.aos/1176346717


Export citation